Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 29, NWS Louisville, KY

April 13, 2009Henry County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 13, 2009, 4:29 PM EDT for Henry County, Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2009, 4:29 PM EDT (20:29 UTC)
Expired
Apr 13, 2009, 5:00 PM EDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

County Henry County, KY

The radar

The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:07 PM EDTHAIL 0.74 Ssw Campbellsburg, KY3 MILES EAST OF PENDLETON...KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:58 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1883 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 132029
TORLMK
KYC103-132100-
/O.NEW.KLMK.TO.W.0029.090413T2029Z-090413T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 500 PM EDT...

* AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  NEW CASTLE...MOVING NORTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  NEW CASTLE AROUND 455 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.

&&

LAT...LON 3859 8507 3842 8498 3839 8532 3847 8536
      3848 8535 3851 8529 3853 8525 3860 8513
      3861 8509
TIME...MOT...LOC 2030Z 247DEG 14KT 3844 8530

$$

LS
1 follow-up statement
000 
WWUS53 KLMK 132045
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT MON APR 13 2009

KYC103-132100-
/O.CON.KLMK.TO.W.0029.000000T0000Z-090413T2100Z/
HENRY KY-
445 PM EDT MON APR 13 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR CENTRAL
HENRY COUNTY...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR NEW CASTLE...OR 15
MILES SOUTH OF CARROLLTON...MOVING NORTHEAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  NEW CASTLE AND CAMPBELLSBURG BY 455 PM EDT...
  6 MILES SOUTHWEST OF PORT ROYAL BY 500 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.

&&

LAT...LON 3859 8507 3842 8498 3844 8524 3850 8528
      3853 8525 3860 8513 3861 8509
TIME...MOT...LOC 2045Z 247DEG 14KT 3846 8523

$$

LS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 13, 1:57 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 13, 1:57 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT MON APR 13 2009

.SHORT TERM (TONIGHT AND TUESDAY)...

SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS THE AREA AND
SHOULD BECOME MORE WIDESPREAD THE NEXT FEW HOURS AND MOVE FROM WEST
TO EAST ACROSS THE AREA THROUGH EARLY EVENING. LARGE HAIL WILL
CONTINUE TO BE THE MAIN THREAT WITH DAMAGING WINDS AND ISOLATED
TORNADOES SECONDARY THREATS. A CLEAR SLOT IS CURRENTLY MOVING OVER
THE AREA AND THE WARM FRONT HAS MOVED INTO SOUTHERN
INDIANA...ALLOWING THE AREA TO BECOME INCREASINGLY UNSTABLE AND
FAVORABLE FOR THUNDERSTORM DEVELOPMENT. EXPECT STORMS TO BE A MIX OF
ISOLATED AND LINEAR SEGMENTS.

LATEST MSAS PLOT SHOWS ELONGATED SURFACE LOW FROM SOUTHERN IL INTO
WESTERN KY. THIS LOW WILL CONTINUE TO SLOWLY TRACK EASTWARD THROUGH
TONIGHT. COLD FRONT IS CURRENTLY LOCATED ACROSS WEST CENTRAL MO INTO
CENTRAL AR AND WILL TRACK EASTWARD AS THE LOW MOVES ALONG THE OHIO
RIVER. ONCE INITIAL LINE OF THUNDERSTORMS PASSES THE AREA AND BEGINS
TO WEAKEN AFTER SUNSET...EXPECT ONLY LIGHT PRECIPITATION THROUGH
AROUND 06Z. AS THE THE FRONT PASSES PRECIPITATION SHOULD MOSTLY COME
TO AN END BUT LIGHT RAIN OR DRIZZLE WILL BE POSSIBLE AND MOISTURE
REMAINS SUFFICIENT AND SURFACE LOW WILL BE SLOW TO MOVE OUT OF THE
AREA. SO...LIGHT PRECIPITATION COULD POTENTIALLY LINGER INTO TUESDAY
WITH THE BEST CHANCE FOR THIS TO OCCUR BEING ACROSS THE BLUEGRASS
REGION.

EXPECT MOSTLY CLOUDY CONDITIONS TO REMAIN THROUGH THE DAY TUESDAY
UNTIL THE LOW FINALLY STARTS TO LIFT TO THE NORTHEAST BY TOMORROW
EVENING. OVERNIGHT LOWS WILL RANGE FROM THE MID 40S TO NEAR 50 WITH
HIGHS TUESDAY ONLY WARMING A FEW DEGREES INTO THE LOW 50S.

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...

LONG TERM MODEL SOLUTIONS FROM OVERNIGHT AND THIS MORNING ARE IN
PRETTY GOOD AGREEMENT WITH THE SYNOPTIC PATTERN.  A VERY HIGHLY
AMPLIFIED PATTERN LOOKS TO BE SHAPING UP OVER THE CONUS THROUGH THE
EXTENDED PERIOD.  GIVEN THIS HIGHLY AMPLIFIED PATTERN...MODEL
SOLUTIONS EXHIBIT A BIT OF SPREAD BY THE WEEKEND.  IN THIS CASE...WE
WILL LEAN MORE TOWARD THE 06Z GFS ENSEMBLE MEAN SOLUTION WHICH IS A
GOOD COMPROMISE BETWEEN THE OP GFS AND EURO.

TUESDAY NIGHT THROUGH THURSDAY NIGHT...

SLOW MOVING UPPER LEVEL LOW IS FCST TO MOVE EAST THROUGH THE OHIO
VALLEY TUE NIGHT AND WED.  QUITE A BIT OF LOWER LEVEL MOISTURE WILL
LIKELY BE IN THE AREA RESULTING IN MOSTLY CLOUDY SKIES.  SOME LIGHT
SHOWERS WILL CERTAINLY BE POSSIBLE...ESPECIALLY ACROSS THE NORTHEAST
HALF OF THE FA.  THIS ACTIVITY SHOULD DIMINISH BY THURSDAY MORNING
AS BEST LIFT AND MOISTURE BEGIN TO RAPIDLY PULL OUT.  GIVEN THE
CLOUD COVER...HAVE GONE SLIGHTLY WARMER WITH OVERNIGHT TEMPS WITH
LOWS IN THE LOWER TO MID 40S.  CLOUDS SHOULD HANG TOUGH THROUGH MUCH
OF THE DAY ON WEDNESDAY WITH HIGHS IN THE MID TO UPPER 50S.

BY THURSDAY...TROF AXIS SHIFTS TO THE EAST COAST AS STRONG RIDGING
BUILDS QUICKLY IN FROM THE WEST.  THIS SHOULD RESULT IN PARTLY TO
MOSTLY SUNNY SKIES ALONG WITH WARMER TEMPERATURES.  TEMPS WILL
LIKELY START OUT IN THE LOWER 40S WITH AFTERNOON HIGHS TOPPING OUT
IN THE UPPER 60S TO AROUND 70.  LOWS THU NIGHT LOOK TO DROP IN THE
MID 40S IN THE NE TO THE UPPER 40S IN THE SW AS SOUTHWEST FLOW IN
THE PBL KEEPS THINGS A BIT WARMER.

FRIDAY THROUGH MONDAY...

UPPER LEVEL RIDGE AXIS LOOKS TO REMAIN OVER THE REGION FOR FRIDAY
RESULTING IN SUNNY AND MILD CONDITIONS.  HIGHS SHOULD PUSH INTO THE
LOWER 70S BASED ON THE ENSEMBLE SPREAD.  THOUGH THIS COULD BE
TEMPERED A BIT IN THE SW AS MID-HIGH LEVEL CLOUDS WILL BE STREAMING
IN FROM THE NEXT SYSTEM APPROACHING FROM THE WEST.  LOWS FRIDAY WILL
LIKELY BE IN A GRADIENT WITH COOLER READINGS IN THE BLUEGRASS.
CURRENT THINKING IS LOWS IN THE LOWER 40S UP IN THE BLUEGRASS WITH
MID AND UPPER 40S ACROSS THE CENTRAL AND SOUTHWEST SECTIONS.

BASED ON THE ENSEMBLE GUIDANCE...SATURDAYS WEATHER STILL LOOKS
GOOD FOR THE OPENING ACTIVITIES OF THE DERBY FESTIVAL.  THE 00Z EURO
AND 06Z GFS AND GFS ENSEMBLE HAVE SLOWED DOWN THE ARRIVAL OF
PRECIPITATION.  BASED ON THE ENSEMBLE MEAN...CAN NOT SEE ANYTHING
OTHER THAN SOME VERY ISOLATED TO SCATTERED ACTIVITY MAINLY WEST OF
I-65 DURING THE DAYLIGHT HOURS.  SOME INCREASE IN PRECIP IS
LIKELY...BUT MAINLY AFTER MIDNIGHT SAT NIGHT.  THUS...HAVE
DECREASED POPS TO SLIGHT CHANCE FOR SAT WITH SLOWLY INCREASING POPS
FOR SAT NIGHT.  MILD TEMPS ARE EXPECTED FOR SAT WITH HIGHS IN THE
UPPER 60S TO THE LOWER 70S.  TEMPS WILL DEPEND TOTALLY ON CLOUD COVER
BULK OF PRECIPITATION LOOKS TO HOLD OFF UNTIL SUNDAY WITH WIDESPREAD
SHOWERS AND A FEW THUNDERSTORMS IN THE MIX AS SFC LOW AND UPPER
LEVEL SYSTEM PUSH THROUGH THE REGION.  DRIER AND COOLER WEATHER LOOK
GOOD FOR MONDAY BASED ON THE LATEST SOLUTIONS.  HIGHS SUNDAY SHOULD
STILL BE MILD WITH HIGHS IN THE MID TO UPPER 60S.  HIGHS MONDAY WILL
BE MUCH COOLER WITH HIGHS IN THE UPPER 50S TO THE LOWER 60S.
OVERNIGHT LOWS IN THE MID AND UPPER 40S.

&&

.AVIATION (18Z TAFS)...

A WARM FRONT ASSOCIATED WITH A SURFACE LOW OVER SOUTHERN IL HAS
MOVED NORTH OF THE AREA ALLOWING STRATUS DECK TO BECOME BROKEN AND
CU TO FORM. WINDS HAVE ALSO TURNED TO THE SOUTH AND BECOME GUSTY AT
AROUND 25 KTS.

SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE NEXT FEW HOURS AND
MOVE FROM WEST TO EAST ACROSS THE AREA THROUGH EARLY EVENING AS A
COLD FRONT APPROACHES THE REGION. MAIN THREAT WITH THESE STORMS WILL
BE LARGE HAIL AND GUSTY WINDS. ONCE THE STORMS PASS...LIGHT
PRECIPITATION MAY LINGER THROUGH THE OVERNIGHT HOURS BUT FOR THE
MOST PART EXPECT BULK OF PRECIPITATION TO BE OVER BY AROUND 06Z.

WINDS WILL BECOME WESTERLY TOWARD 12Z AS THE FRONT PASSES THE AREA
AND DIMINISH TO AROUND 10 KTS. LOW CIGS WILL STICK AROUND THE REGION
AND MAINLY MVFR CONDITIONS ARE EXPECTED AFTER 06Z UNTIL THE END OF
THE TAF PERIOD.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...TORNADO WATCH 151 IN EFFECT UNTIL 9 PM EDT/8 PM CDT FOR CENTRAL
KENTUCKY.
IN...TORNADO WATCH 151 IN EFFECT UNTIL 9PM EDT/8 PM CDT FOR SOUTHERN
INDIANA.

&&

WEATHER.GOV/LOUISVILLE

SHORT TERM...LS
LONG TERM....MJ
AVIATION.....LS
Hazardous weather outlook, Apr 13, 10:50 AM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1050 AM EDT MON APR 13 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-141500-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1050 AM EDT MON APR 13 2009 /950 AM CDT MON APR 13 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL BRING THUNDERSTORMS TO THE REGION THIS AFTERNOON
AND EVENING. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL
BEING THE PRIMARY THREAT. A FEW STRONG WIND GUSTS AND AN ISOLATED
TORNADO WILL BE SECONDARY THREATS. THE MOST LIKELY TIME FOR SEVERE
WEATHER WILL BE BETWEEN 3PM AND 9PM EDT...2PM AND 8PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED THUNDERSTORMS WILL RETURN TO THE REGION SATURDAY...WITH
BETTER CHANCES SATURDAY NIGHT INTO SUNDAY AS LOW PRESSURE APPROACHES
FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY. SPOTTERS AND EMERGENCY
MANAGERS SHOULD MONITOR NOAA ALL-HAZARDS WEATHER RADIO...OR
WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST FORECASTS AND
UPDATES.

In the hours before

Local storm report, Apr 13, 4:03 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT MON APR 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             PARK CITY               37.09N  86.05W
04/13/2009  E0.88 INCH       BARREN             KY   PUBLIC

&&

EVENT NUMBER LMK0900401

CMC
Local storm report, Apr 13, 4:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT MON APR 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             CENTRAL                 38.10N  86.15W
04/13/2009  E1.00 INCH       HARRISON           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900402

FOSTER
Special weather statement, Apr 13, 4:05 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT MON APR 13 2009

KYZ027-062>064-071-073>076-132115-
GRAYSON KY-EDMONSON KY-HART KY-GREEN KY-WARREN KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-
INCLUDING THE CITIES OF...LEITCHFIELD...BROWNSVILLE...
MUNFORDVILLE...GREENSBURG...BOWLING GREEN...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON
305 PM CDT MON APR 13 2009

...MARBLE TO NICKLE SIZE HAIL ACROSS PARTS OF SOUTH CENTRAL KENTUCKY...

THUNDERSTORMS PRODUCING MARBLE TO NICKLE SIZE HAIL WILL MOVE
ACROSS PARTS OF SOUTH CENTRAL KENTUCKY THROUGH 4 PM CDT. THE
STRONGEST STORMS WILL MOVE THROUGH HART AND BARREN COUNTIES WITH
HAIL AND GUSTY WINDS UP TO 40 MPH.

HEAVY RAINS AND DANGEROUS LIGHTNING ALSO WILL ACCOMPANY STORMS.

SEEK INSIDE SHELTER UNTIL THE STORMS PASS.

DK
Local storm report, Apr 13, 4:27 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM EDT MON APR 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             CENTRAL                 38.10N  86.15W
04/13/2009  E0.88 INCH       HARRISON           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900403

CMC
Local storm report, Apr 13, 4:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT MON APR 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             LOUISVILLE              38.22N  85.74W
04/13/2009  E0.75 INCH       JEFFERSON          KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900404

CMC
Local storm report, Apr 13, 4:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT MON APR 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             BUCKNER                 38.38N  85.43W
04/13/2009  E0.75 INCH       OLDHAM             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900405

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:52 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock23 min
Apr 13, 2:15 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade30 min
Apr 13, 2:36 PM EDTSevere Thunderstorm WarningLMKBreckinridge24 min
Apr 13, 2:41 PM EDTSevere Thunderstorm WarningLMKJefferson34 min
Apr 13, 2:49 PM EDTSevere Thunderstorm WarningLMKHardin26 min
Apr 13, 3:11 PM EDTSevere Thunderstorm WarningLMKJefferson34 min
Apr 13, 3:43 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham32 min
Apr 13, 3:54 PM EDTSevere Thunderstorm WarningLMKHardin17 min
Apr 13, 3:57 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer33 min
Apr 13, 3:59 PM EDTSevere Thunderstorm WarningLMKJefferson17 min
Apr 13, 4:07 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham23 min
Apr 13, 4:26 PM EDTSevere Thunderstorm WarningLMKShelby, Spencer34 min
Apr 13, 4:51 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Shelby, Spencer24 min
Apr 13, 5:02 PM EDTSevere Thunderstorm WarningLMKHenry18 min
Apr 13, 5:12 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Henry, Scott, Woodford33 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.